7 found
Sort by:
  1. D. R. Hirschfeldt, B. Khoussainov, R. A. Shore & A. M. Slinko (2002). Andersson, A., On Second-Order Generalized Quanti" Ers and" Finite Structures. Annals of Pure and Applied Logic 115:303.
     
    My bibliography  
     
    Export citation  
  2. Y. Yang & R. A. Shore (2002). A Nonlow~2 R.E. Degree with the Extension of Embeddings Properties of a Low~2 Degree. Mathematical Logic Quarterly 48 (1):131-146.
    We construct a nonlow2 r.e. degree d such that every positive extension of embeddings property that holds below every low2 degree holds below d. Indeed, we can also guarantee the converse so that there is a low r.e. degree c such that that the extension of embeddings properties true below c are exactly the ones true belowd.Moreover, we can also guarantee that no b ≤ d is the base of a nonsplitting pair.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  3. R. Jin, I. Kalantari, L. Welch, B. Khoussainov, R. A. Shore, A. P. Pynko, P. Scowcroft, S. Shelah, J. Zapletal & J. B. Wells (1999). Downey, R., F, iiForte, G. And Nies, A., Addendum To. Annals of Pure and Applied Logic 98:299.
    No categories
     
    My bibliography  
     
    Export citation  
  4. M. A. Arslanov, S. Lempp, R. A. Shore, S. Artemov, V. Krupski, A. Dabrowski, L. S. Moss, R. Parikh, T. Eiter & G. Gottlob (1996). Archangel&y, DA, Dekhtyar, MI and Taitslin, MA, Linear Logic For. Annals of Pure and Applied Logic 78:271.
     
    My bibliography  
     
    Export citation  
  5. Z. Adamowicz, K. Ambos-Spies, A. H. Lachlan, R. I. Soare, R. A. Shore, M. A. da ArchangelskyTaitslin, S. Artemov & J. Bagaria (1994). Master Index to Volumes 61-70. Annals of Pure and Applied Logic 70:289-294.
     
    My bibliography  
     
    Export citation  
  6. E. M. Kleinberg & R. A. Shore (1972). Weak Compactness and Square Bracket Partition Relations. Journal of Symbolic Logic 37 (4):673-676.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  7. E. M. Kleinberg & R. A. Shore (1971). On Large Cardinals and Partition Relations. Journal of Symbolic Logic 36 (2):305-308.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation